# SDR ASAA2019041768999

- Difficulty date: March 26, 2019
- Submitted: April 17, 2019
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 21,708 hours, 7,104 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A7502
- Condition: Corroded
- Location: Bs 727i-767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT, STA 727I+8 - 767 RIGHT HAND TRANSITION HAS MANY AREAS OF SUSPECTED CORROSION ON UPPER AND LOWER SURFACES. GROUNDED - YES. REMOVED TRANSITION PANEL IAW B737-900 SRM 51-40-02, FABRICATED NEW TRANSITION PANEL FROM BAC 1496-377 PO# 899808.1 ALODINED PANEL IAW B7347-900ER SRM 51-20-01-OG-0 PRIMERED PANEL IAW B737-900 ER SOPM 20-41-02, INSTALLED NUT PLATES AND TESTED IAW B737-900 SRM 51-40-10-2R-0, INSTALLED NEW TRANSITION PANEL IAW B737-900 ER SRM 51-40-02 AND BAC DWG 146A7502. (GOUGE WITHIN A DENT NOT PERMITTED PER B737-900 ER SRM 53-00-53).
